# SDR AALA202504042604

- Difficulty date: March 20, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 44,223 hours, 18,744 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXTERIOR FUSELAGE SKIN AND SEVERAL FASTENERS UNDER RIGHT AFT RAM AIR INLET MODULATION PANEL HAS CORROSION. REMOVED CORROSION AT EXTERIOR FUSELAGE SKIN BS 500I TO 520 RIGHT AFT RAM AIR INLET MODULATION. PER B737 NG SRM 51-10-02-0G.
